# SDR COMA9860407

- Difficulty date: December 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N976CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7151
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Rt Static Port
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT HAND STATIC HEAT CAUTION MESSAGE.  RESET CIRCUIT BREAKER, SYSTEM FUNCTION NORMAL.
